Adaptive geometric integrators for Hamiltonian problems with approximate scale invariance

S Blanes, C J Budd

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)1089-1113
Number of pages25
JournalSIAM Journal on Scientific Computing
Volume26
Issue number4
Publication statusPublished - 2005

Cite this

Adaptive geometric integrators for Hamiltonian problems with approximate scale invariance. / Blanes, S; Budd, C J.

In: SIAM Journal on Scientific Computing, Vol. 26, No. 4, 2005, p. 1089-1113.

Research output: Contribution to journalArticle

@article{98b64777d4ba4f14847ca17c400e58fe,
title = "Adaptive geometric integrators for Hamiltonian problems with approximate scale invariance",
author = "S Blanes and Budd, {C J}",
note = "ID number: ISI:000228918600001",
year = "2005",
language = "English",
volume = "26",
pages = "1089--1113",
journal = "SIAM Journal on Scientific Computing",
issn = "1064-8275",
publisher = "SIAM",
number = "4",

}

TY - JOUR

T1 - Adaptive geometric integrators for Hamiltonian problems with approximate scale invariance

AU - Blanes, S

AU - Budd, C J

N1 - ID number: ISI:000228918600001

PY - 2005

Y1 - 2005

M3 - Article

VL - 26

SP - 1089

EP - 1113

JO - SIAM Journal on Scientific Computing

JF - SIAM Journal on Scientific Computing

SN - 1064-8275

IS - 4

ER -